# SDR DALA2024022602633

- Difficulty date: February 25, 2024
- Submitted: February 27, 2024
- Operation: Air carrier
- Aircraft: N514DE
- Make and model: Airbus A321-271N
- Aircraft serial: 11126
- Aircraft time: 5,087 hours, 1,210 cycles
- Engine: Iae PW1133GJM
- Engine time: 5,087 hours, 1,210 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Engine
- Condition: Stalled
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

SHIP 5014 -RTO- REJECTED TAKEOFF DUE TO LEFT ENGINE STALL ECAM MESSAGE AND NO THROTTLE RESPONSE. CORRECTIVE ACTION: REPLACED LEFT ENGINE. (LP 5728358, 0217862)
